# SDR CA190710004

- Difficulty date: July 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: CPWLC725011
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WING A/ICE FAULT CAUTION DURING ROLLOUT ASSOCIATED WITH C/B TRIPPED INDICATION   FOUND OUTBOARD SLAT HARNESS, LEFT OUTBOARD WING SHORTED.  LH OUTBOARD SLAT HARNESS REPLACED IAW AMP J24-09-06-40AAA-720A-A  TEST PFD SATIS IAW AMP BD500A-J30-12-00-01AAA-320A-A (TC# 20190710004)
